# SDR MASA20220411177

- Difficulty date: March 22, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tripler
- Part number: NA
- Part serial: NA
- Condition: Worn
- Location: Rear Fuselage
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRIPLER SKIN SKIN (PREVIOUS REPAIR) LOCATED BTW FS969-985 FS969 & SGTR 26L-26R,  REAR FUSELAGE (4 LOCATIONS). CORRECTIVE ACTION: TRIPLER SKIN SKIN (PREVIOUS REPAIR) LOCATED BTW FS969-985 FS969 & SGTR 26L-26R,  REAR FUSELAGE
WERE REPAIRED PER REO 690-53-00-313 REV. -
